A female asked:
i've been bleeding excessively 3 days after taking plan b. my period is supposed to start june 30. does this mean i'm not pregnant?
1 doctor answer
Dr. Robert Kwok answered
33 years experience Pediatrics
Pregnancy unlikely: Taking Plan B or other emergency contraceptive pills can alter the timing and quality of the current menstrual cycle bleeding and of the upcoming cycle. One should check a urine pregnancy 3 weeks after taking Plan B, to confirm nonpregnancy. Home urine pregnancy tests are very accurate, inexpensive to buy, and sold in stores everywhere.
Answered on Jun 27, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month